# SDR TRBA201120901

- Difficulty date: July 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 341,493 hours, 39,842 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Failed
- Location: Auto Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED AN ODOR THEN NOTICED SMOKE IN THE CABIN.  THE CREW RECEIVED OVERHEAT INDICATIONS ON THE TEMPERATURE CONTROLLER. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. GROUND RAN AIRCRAFT DURING T/S FOUND RIGHT AUTO TEMP CONTROL INOPERATIVE, MANUAL OK.  NORMAL INDICATION NO ODOR IN AIRCRAFT MEL 21-24 AUTH 070238D-C CAT C. REMOVED AND REPLACED CABIN SKIN TEMP SENSOR AS PER JIC 21-61-13, OPS CHECKED GOOD
